Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had sex. Vomited, missed period. Took Diane. Need I worry?

Hi my name is Jane, I m on Diane35 for the first time I had sex once with my bf on the 24th of December and he did came inside of me once, And I m taking Diane35, I took it for 7 days now and stopped because it makes me feel like vomiting always now my monthly circle should ve come on the 28th of December but it has been delayed for 5 days. Is that a normally signed am getting worried thanx..
Asked On : Sun, 6 Jan 2013
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor